# SDR AALA201606079012

- Difficulty date: May 10, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FWD CARGO COMPARTMENT SHEAR TIE, CLEAT, AT FRAME 32, BETWEEN STRINGER 41 RT & 42 RT.  REPLACED FWD CARGO COMPARTMENT SHEAR TIE, CLEAT, IAW SRM 51-72-11 & DWG D53231586.
